Approximate symmetries and their spontaneous breakdown
Annales de l'I.H.P. Physique théorique, Tome 22 (1975) no. 2, pp. 159-172
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1975__22_2_159_0,
author = {Esposito, R. and Gallavotti, G.},
title = {Approximate symmetries and their spontaneous breakdown},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {159--172},
year = {1975},
publisher = {Gauthier-Villars},
volume = {22},
number = {2},
mrnumber = {389108},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1975__22_2_159_0/}
}
TY - JOUR AU - Esposito, R. AU - Gallavotti, G. TI - Approximate symmetries and their spontaneous breakdown JO - Annales de l'I.H.P. Physique théorique PY - 1975 SP - 159 EP - 172 VL - 22 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1975__22_2_159_0/ LA - en ID - AIHPA_1975__22_2_159_0 ER -
Esposito, R.; Gallavotti, G. Approximate symmetries and their spontaneous breakdown. Annales de l'I.H.P. Physique théorique, Tome 22 (1975) no. 2, pp. 159-172. http://geodesic.mathdoc.fr/item/AIHPA_1975__22_2_159_0/
